I am 68 yrs old and on many med's for
You need to stop propecia , teprol
Hi and Welcome to " Ask A Doctor " service. I have read your question and here is my advice. I can understand the magnitude of your probelm .In fact there are more then one reason which can cause ED .While Diabetes it's self is a common reason but the drugs you take definitely has a role and may be the whole cause .
The most important here is propecia .As very rightly said by your doctor, this drug is anti androgen .Androgen is the main male hormone and blocking this may result in loss of libido and errection problem .I would strongly suggest to stop propecia , Luckily the effects are revirsible .
Other important drugs here are toprol.You can dicuss this with your doc to stop it as it also causes low libido and ED , and this is not a good anti hypertensive specially in diabetic patient. Don't stop it your self but discus stopping it with your doctor.
combylta also can cause problems and may have better alternatives .
So diabetes itself and few of your drugs are responsible. While good diabetic control is essential, stopping propecia is very necessary while we can also think stopping toprol and combyta. There are better alternatives for them.
Hope I have answered your question.Please feel free to ask if you have any further questions .
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Hello. In Mid-May I spent two weeks traveling in a
- I have severe insomnia . so I have taken 2
- Hello, I am trying to find how to complete sentences
- awakened dizzy this morning with a cold sweat. took my
- Would 250 mg daily of magnesium have adverse effect on
- I have been having a feeling of something moving up
- I received my MRI and MRA of both brain and
- at what low dose of predisone does your adernal glands
- blood test results how high is it when you are
- Ulcer pain keeps me from sleeping. Can I take Tylenol